Jump to content
CrazyBoards.org

Anyone on depakote once a day?


Recommended Posts

Hi.  I've been on Depakote 750mg/day for a few years now and it has helped a great deal despite pain in the ass side effects.  Take that with celexa, seroquel and low doses of xanax as needed (for bipolar II).  The worst Depakote side effect is fatigue, especially in the morning after the 250mg dose.  I asked my doc if there was anything he could do and he decided that I could try taking my total daily dose before bedtime instead of 500mg hs and 250mg am. 

Well, this has helped a bit, I'm less tired in the morning/early afternoon.  However, I wonder if the once a day dosing is good cause Depakote only has a 16 hour half life.  Anybody else take all their depakote in one shot?  Any comments or input?

Thanx.

PS: I also have a similar question about seroquel - at 200mg hs, do I still get a mild antipsychotic effects daytime despite the fact that Seroquel has a 1/2 life of only 8 hours??? 

PBF

Link to comment
Share on other sites

I started to reply

to this thread

two days ago

first

when I went to see what mg

my pills were

I got distracted and forgot

so I take 500mg twice a day

about 12 hrs apart

I feel so hammered,tired

and sleepy

it's not just all the rest

of my meds

which include opiates

only an out break

of hypomania

gets me moving

right now I could sleep in the street

I'm that slugged

gonna lay down,Stasis

Link to comment
Share on other sites

I was taking 500mg depakote at bedtime.  Am now only taking 250 mg while I try to decide whether to take a drug holiday as per pdocs orders.  Since cutting down to 250 and not being on an AD, I feel pretty level, not really depressed and not real happy like when I start feeling hypomanic.  Pdoc said 250 wasn't a therapeutic dose and that I would get is the side effects without any of the benefits, so I assume this present state of levelness (word?) will soon end.

Link to comment
Share on other sites

For nearly 9 months I took Depakote ER 1500 mg every day upon arising.  The pdoc said to take them in the am versus pm, for some reason.  I never questioned it.  Anyhow...I was always tired, and sleepy, and sort of in a fog.  It also made me nauseated as well.  I was glad to get off it.

Dan~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...